Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounded approximate identities in the algebra of compact operators on a Banach space


Author: Christian Samuel
Journal: Proc. Amer. Math. Soc. 117 (1993), 1093-1096
MSC: Primary 47D30; Secondary 46L99, 47B07, 47D50
DOI: https://doi.org/10.1090/S0002-9939-1993-1118087-6
MathSciNet review: 1118087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize Banach spaces $ X$ for which the algebra of compact operators $ \mathcal{K}(X)$ admits approximate bounded right identities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D30, 46L99, 47B07, 47D50

Retrieve articles in all journals with MSC: 47D30, 46L99, 47B07, 47D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1118087-6
Keywords: Bounded compact approximation property, approximate identity, compact operators
Article copyright: © Copyright 1993 American Mathematical Society